کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
390991 661328 2017 15 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
The dominance relation in some families of continuous Archimedean t-norms and copulas
ترجمه فارسی عنوان
رابطه سلطه برخی از خانواده ها به طور مداوم تی هنجارها ارشمیدسی و مفصل
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر هوش مصنوعی
چکیده انگلیسی

The dominance relation in several families of continuous Archimedean t-norms and copulas is investigated. On the one hand, the contribution provides a comprehensive overview on recent conditions and properties of dominance as well as known results for particular cases of families. On the other hand, it contains new results clarifying the dominance relationship in five additional families of continuous Archimedean t-norms and copulas.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Fuzzy Sets and Systems - Volume 160, Issue 14, 16 July 2009, Pages 2017-2031